Lower semicontinuous differential inclusions. One-sided Lipschitz approach

Volume 74 / 1998

Tzanko Donchev Colloquium Mathematicum 74 (1998), 177-184 DOI: 10.4064/cm-74-2-177-184


Some properties of differential inclusions with lower semicontinuous right-hand side are considered. Our essential assumption is the one-sided Lipschitz condition introduced in [4]. Using the main idea of [10], we extend the well known relaxation theorem, stating that the solution set of the original problem is dense in the solution set of the relaxed one, under assumptions essentially weaker than those in the literature. Applications in optimal control are given.


  • Tzanko Donchev

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image